# SDR CALA2015061100500

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 52,343 hours, 16,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S479W220106
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EMER EXIT SIGN BETWEEN THE CTR OVERHEAD LIFE RAFT COMPARTMENTS BROKEN.  R & R RT ASSEMBLY AT SAME IAW MM 33-51-00.  OPERATIONS CHECKED GOOD, OK TO CONTINUE.
